Ask an expert
Question

05 Mar 2010

cystic acne
Dear Doc, My son, age 27 suffers from severe cystic acne. He has been taking Roaccutane for 3 sessions (9months at a time) Still no improvement. He went back to the dermatologist and she prescribe Roaccutane again., which I am not happy about...He had minor side effects, such as dry ip, mild depression, mild mood swings...Is their anything he can do about his skin.

thanks
Answer 490 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Sandra

Ask the dermatologist to consider Differen Gel, as well as a low dose antibiotic, instead of the very strong Roaccutane. This should work very well.

Please also refer to the following link for more information: http://en.wikipedia.org/wiki/Acne

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20283 votes
Vote